Affordable Access

Publisher Website

Singularly perturbed evolution equations in Banach spaces

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
58
Issue
1
Identifiers
DOI: 10.1016/0022-247x(77)90238-4

Abstract

Abstract The singular perturbation method is applied to systems of linear evolution equations in Banach spaces with one of the time derivatives multiplied by a small parameter. An asymptotic solution of any given order is shown to consist of inner and outer terms obtained by a proper choice of initial conditions, and to converge uniformly to the exact solution.

There are no comments yet on this publication. Be the first to share your thoughts.